# SDR DALA2025050503457

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 FWD SIDE OF FRAME 61 I/B OF STR 3L HAS SEVERAL AREAS OF TOOLING DAMAGE. MARKED WITH RED X. CORRECTIVE ACTION: REPAIRED PER ERA 625466-14 REV-C SEC II. (0945528)
